Jump to content
Sign in to follow this  
brunom

finding balance/experimenting with bupropion

Recommended Posts

hi, i'm new to the forum. i'm so glad it's here!

I've struggled with what is either depression or a mild form of bipolar disorder for years now. i've dealt with by myself, using herbal medicine, meditation, etc. sometimes hitting pretty severe lows, but i've still stuck to my herbs. my life otherwise is pretty good, so that helps me come back from the lows.

however, now that i'm in grad school (a very rigorous program), it's come back with a vengeance. so i decided to give this a shot. i had the medicine for several weeks before finally decided to try it. i had never treated my depression with meds before.

day 1: took one 150mg pill in the morning as prescribed, and by the afternoon i was feeling so good that i thought i was on the upswing of my depression-mania cycles, and felt no need to start on the drug. i thought my mood change couldn't possibly be the medication, it was too soon.

day 2: didn't take it. still felt pretty great all day.

day 3: woke up feeling pretty low, became worse during the day.

day 4: again fully depressed. i decided it was time to start the medication for real.

day 5: took it and again started feeling productive and motivated within a few hours.

days 6–9: kept taking it daily and felt from pretty good to almost euphoric.

days 10-13: kept taking it daily, but again feeling pretty low and unmotivated most of the day. about 8 to 12 hours after taking it, however, i feel fine, even good. and this morning (day 13) i noticed that for the first 30 minutes of the day, before i took it, i was feeling well. i think my mood switches after taking it.

i'm really not liking these swings, so i kinda want to try one of two things:

1. since i start feeling better after about 8-12 hours, should i be taking it before bed?

2. since there's that "honeymoon period" where i feel really good... what would happen if i took it just twice a week? could i possibly keep having that effect, feeling well for a few days, and just when depression is about to set in i take it again? i know you have to give these drugs time, and also that the honeymoon effect will likely wear off even if i only took it every few days, but the idea is so enticing that i just have to ask.

any thoughts?

thanks,
bruno.

 

Share this post


Link to post
Share on other sites
Posted (edited)

should i post this instead in "the wellbutrin honeymoon" thread? sorry, not really well versed in forum usage...

Edited by brunom

Share this post


Link to post
Share on other sites

The exact same thing happened to me. 

 

I took and and felt amazing the first few days. Then I noticed, I’d feel great in the morning upon waking, a couple hours after taking the meds I’d feel like crap and then right back to feeling good waking up the next morning. 

I recently was bumped up to 300mg XL and was just exhausted all day. I’ve decided I’m going to start taking it at night because it makes me too tired. I think I should be on Adderall but it’s a mission apparently to find the right doctor to prescribe it. 

Share this post


Link to post
Share on other sites

Brunom,  I don't think the medication works that way, as far as continually giving you that effect by taking it a few times a week.  Even if it did, I doubt that it would be healthy for your brain.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...